liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Pointwise convergence of approximations to a convection-diffusion equation on a Shishkin mesh
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Scientific Computing.
2000 (English)In: Applied Numerical Mathematics, ISSN 0168-9274, Vol. 32, no 1, 69-86 p.Article in journal (Refereed) Published
Abstract [en]

A centered difference or finite element discretization is applied to a singularly perturbed, one-dimensional boundary value problem. The discretization uses a piecewise equidistant mesh. It is proved that the pointwise error is (almost) of second order with respect to the number of nodes, uniformly in the perturbation parameter. The proof is based on a monotonicity argument.

Place, publisher, year, edition, pages
2000. Vol. 32, no 1, 69-86 p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-47712DOI: 10.1016/S0168-9274(99)00009-4OAI: diva2:268608
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-14

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lenferink, Wilhelmus
By organisation
The Institute of TechnologyScientific Computing
In the same journal
Applied Numerical Mathematics
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 287 hits
ReferencesLink to record
Permanent link

Direct link